# SDR CA081204001

- Difficulty date: December 2, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 7,353 hours
- Engine: Ge CF348C5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Part number: CN6273003001
- Condition: Chafed
- Location: Fuel Flow
- Part time: 9,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MX FOUND NR1 ENGINE MOTIVE FLOW PIPE CHAFED LEAKING FUEL. PIPE WAS REPLACED, ENGINE RUNS AND LEAK CHECKS COMPLETED SATISFACTORY. CAUSE OF CHAFING COULD NOT BE CONFIRMED. IT WAS REPORTED THAT THE NEAREST DRAIN LINE WAS AT LEAST .5 INCH AWAY AND ALL SEEMED PROPERLY SECURED.
